Journal of Cryptologic Research
 
引用检索 快速检索 DOI 高级检索
密码学报  2017, Vol. 4 Issue (6): 561-578    DOI: 10.13868/j.cnki.jcr.000208
  专栏综述 本期目录 | 过刊浏览 | 高级检索 |
全同态加密研究
李增鹏1, 马春光1,2, 周红生3
1. 哈尔滨工程大学 计算机科学与技术学院, 哈尔滨 150001
2. 中国科学院信息工程研究所 信息安全国家重点实验室, 北京 100093
3. 弗吉尼亚联邦大学 工程学院计算机系, 里士满 23284-3019
Overview on Fully Homomorphic Encryption
LI Zeng-Peng1,MA Chun-Guang1,2,ZHOU Hong-Sheng3
1. College of Computer Science and Technology, Harbin Engineering University, Harbin 15001, China
2. State Key Laboratory of Information Security, Institute of Information Engineering, Chinese Academy of Sciences, Beijing 100093, China
3. Department of Computer Science, School of Engineering, Virginia Commonwealth University, Richmond, VA23284-3019, U.S.A.
    PDF Preview
    
版权所有 © 密码学报
技术支持: 北京玛格泰克科技发展有限公司